# SDR ASAA2019091930809

- Difficulty date: September 19, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 14,238 hours, 4,763 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AUTO FLIGHT FCU 1 FAULT  GROUNDED - YES. PERFORMED AFS TEST IAW AMM 22-96-00-710-001-A . TEST OK . OPS CHECK GOOD
